Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Skin rashes spreading on the body. Had exposure to coral on the beach. Will it go away with Bortic-ds and phenergan?

My grandson is 2 he is on hoidays at hamilton island he was walking along the beach and touched soft coral he imediatly came out on a pimpley rash he when to the doctors and they gave him a antihistermene shot sorry about spelling then he went home with Bortic-ds 1% and phenergan the rash which is red the morning its on his hand and wrist is there anythink we should know about this should we look out for anythink ?
Asked On : Tue, 26 Feb 2013
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
His symptoms are suggestive of Acute Urticaria. This is usually caused by either due to allergy to the sea plant or coral or toxins from the coral .
The treatment given to him is the perfect treatment however if it worsens he might need a short corticosteroid medication course .

Please note that if he has any lip swelling or difficulty in breathing you should see doctor right away.

Hope this information is useful, please feel free to ask if you have any queries.
Please feel free to ask if you have any queries.
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcare magic forum
it may be allergic reaction to some toxic allergen .
the medication given by doctor is okay
it will take some time to heal -5-7 days
gradually lesion become more dark and less red and eventually fade out
i hope i answered your question
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor